American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] M. Cantor. Sobolev inequalities for Riemannian bundles. Bull. Amer. Math. Soc. 80 (1974) 239-243. MR 0372915.
Abstract, references, and article information   
View Article: PDF

[2] Allan L. Edmonds. Deformations of group actions. Bull. Amer. Math. Soc. 79 (1973) 1254-1257. MR 0331413.
Abstract, references, and article information   
View Article: PDF

[3] Joan S. Birman and Hugh M. Hilden. Isotopies of homeomorphisms of Riemann surfaces and a theorem about Artin's braid group. Bull. Amer. Math. Soc. 78 (1972) 1002-1004. MR 0307217.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1